This is a past event. Registration is closed. View other AmCham Shanghai events.

Home

This workshop is for experienced, seasoned presenters to take their abilities to the next level. It focuses on communication principles taken from many fields of business and communication such as marketing and advertising, persuasion theory, neuroscience as applied to communication and influence, and the ancient arts of rhetoric and oratory delivery. The goal is not to train the students to mimic a certain style or speaker but rather to use their own personality and style in a way that gains trust, wins respect, and motivates others to action.


The 3D methodology:

  • DESIGN: Utilize marketing demographic principles to handcraft alluring presentations
  • DEVELOP: Optimize engagement, attention, and buy-in through an understanding of applied cognition, neuroscience, and persuasion theory
  • DELIVER: Unlock and demystify the secrets of the best presenters in the world as we employ new and ancient methods of engagement to move your audience personally.

Session Outline

  • Cognition Theory: Understanding how the audiences brains process and retain information and how that affects content and delivery
  • Storytelling: Getting instant and lasting engagement through well crafted and well told stories
  • Persuasion Theory: Find out the 6 principles of persuasion and how to implement them in your next presentation
  • Visual Aids: Learn how to design and display various forms of visuals to enhance and engrain your message
  • Slide Design: Use basic knowledge of graphic design, image selection, color theory, typography, layout, and other principles to create, structure, and present professional slides


Who should attend?

Experienced speakers who want to better engage, connect, and persuade their audiences. Speakers who want and need constructive feedback.


Agenda

8:45 AM

15 mins

Registration

9 AM

90 mins

Morning session (Part 1)
DESIGN:
• Icebreaker and Introduction to the 3D Presentation System
• Elements of great Presentations- group discussions and review
• Audience Analysis- The ABC Method
• Activity: Baseline Presentation

10:30 AM

15 mins

Coffee Break

10:45 AM

75 mins

Morning session (Part 2)

12 PM

60 mins

Lunch Break

1 PM

150 mins

Afternoon Session (Part 2)
DEVELOP:
• Storytelling- Crafting existing and hypothetical stories into powerful, focused tools of communication
• Persuasion Theory: 6 Principles of persuasion and applications in presenting
• Activity: brainstorming ways to apply persuasion theory to existing and future presentations
• Slide Design: basic design principles and how they apply to slides
• Color theory, typography, graphic design, layout, and image selection basics

3:30 PM

15 mins

Break

3:45 PM

5 PM

Afternoon session (Part 2)
DELIVER:
• Advanced Body language techniques- Eye contact, posturing, gesturing, and facial expressions
• Voice Control- Using the 5P’s : Pace, Pitch, Power, Personality, and Passion
• Naturalness- Discovering and developing your unique presentation personality
• Final Presentation- Speaking assignment
• Student presentations
• Trainer feedback and evaluation
• Course review

Refreshments will be served during the coffee break for the attendees. Lunch at a nearby restaurant is also included with the ticket price.

Speakers

Tickets

A prepayment is required for all full-day training sessions. 

Member Ticket
Member Price RMB 2,650
Member Company Employee Ticket
RMB 3,650
Non-Member Ticket
RMB 4,650

Registration

  • All registrations shall be made online before the session. For full-day sessions, payment also shall be made before the session.
  • For half-day sessions, AmCham Shanghai members are eligible to attend free of charge with Training Credit*; AmCham Shanghai members without Training Credit are eligible to attend at “Member Rate”; Employees who work at AmCham Shanghai member companies are eligible to attend at "Employee Rate".
  • For full-day sessions, AmCham Shanghai members are eligible to attend at “Member Rate”; Employees who work at AmCham Shanghai member companies are eligible to attend at “Employee Rate”; Non-members are eligible to attend at “Non-Member Rate”.
  • Limited spaces are available and attendance will be given on a first-come, first-served basis.
  • Members please bring your membership card and non-members bring your business card upon check-in at the training session.
Walk-in and Cancellation Policy
  • This session requires confirmation of attendance in advance. If you attend this session without prior registration, you will be charged an RMB50 "walk-in" fee as member and RMB100 as employee.
  • Cancellation: If you need to cancel your registration for a half-day session, please notify Ivette Corominas at (86 21) 6279 7119 ext. 5671 or email ivette.corominas@amcham-shanghai.org no less than 24 hours in advance. If you need to cancel your registration for a full-day session, please notify Ivette Corominas at least two weeks prior to the session for a full refund. Cancellation made within two weeks before the session will not be refundable.
  • To ensure that you have a seat, please come to the session on time. Open seats will be released to other guests 15 minutes after the session starts.
Menu